Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Light headedness, sweating, need to have bowel movement. Taking medication for GERD

I have experienced two episodes of feeling very light headed, almost like I would pass out, with sweating, just within a couple of minutes of needing to have a bowel movement . After the bowel movement, I still feel weak but not sweating. I monitored my pulse and this did not appear to show any significant signs of heart related issues. I am just very worried. I do suffer from GERD and am on medication for it.
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  181
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

There is a condition called defecation syncope which is temporary loss of consciousness on defecation. It is associated with being pale,nauseated,sweaty and weak.
When you start to experience symptoms then you can try counter mechanisms such as gripping your fingers in a fist, tensing your arms, crossing the legs and squeezing the thighs together.

In addition , you may want to consider visiting your doctor for an assessment, in some persons episodes can result from abnormal heart rhymth or other heart disease, anemia.

I hope this helps
Answered: Thu, 18 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor